Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 92, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at May 20, 2011, 4:44 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 4:44 AM CDT (09:44 UTC)
- Expired
- May 20, 2011, 3:26 PM CDT
- In force
- 11 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
527 WHUS74 KLCH 200944 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 444 AM CDT FRI MAY 20 2011 ...MODERATE SOUTHEASTERLY WINDS WILL CONTINUE TONIGHT... .LARGE DIFFERENCES-IN-PRESSURE WILL PERSIST ACROSS THE COASTAL WATERS...GENERATING STRONG SOUTHEASTERLY WINDS. THE PERSISTENT ONSHORE WINDS WILL CAUSE A MINOR TIDAL PILE-UP DURING THE EARLY MORNING HOURS THIS MORNING...AT THE TIME OF HIGH TIDE. MINOR NUISANCE FLOODING WILL BE POSSIBLE. GMZ450-201745- /O.NEW.KLCH.SC.Y.0092.110520T0944Z-110521T0000Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- 444 AM CDT FRI MAY 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET. * ALSO: THE PERSISTENT ONSHORE WINDS WILL CAUSE MINOR TIDAL PILE- UP DURING THE EARLY MORNING HOURS THIS MORNING...AT THE TIME OF HIGH TIDE. SOME MINOR NUISANCE FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-452-455-201745- /O.EXB.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 444 AM CDT FRI MAY 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE AND UP TO 6 FEET FURTHER OFFSHORE. BAY AND INLAND WATERS WILL BE ROUGH. * ALSO: THE PERSISTENT ONSHORE WINDS WILL CAUSE A MINOR TIDAL PILE-UP DURING THE EARLY MORNING HOURS THIS MORNING...AT THE TIME OF HIGH TIDE. SOME MINOR NUISANCE FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-201745- /O.EXT.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 444 AM CDT FRI MAY 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
711 WHUS74 KLCH 202026 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 326 PM CDT FRI MAY 20 2011 ...MODERATE SOUTHEASTERLY WINDS WILL CONTINUE TONIGHT... .A TIGHT PRESSURE GRADIENT WILL MAINTAIN MODERATE WINDS OVER THE COASTAL LAKES AND BAYS AND STRONG SOUTHERLY WINDS OVER THE OUTER COASTAL WATERS UNTIL SUNDOWN. AN UPPER LEVEL TROF WILL MOVE CLOSER TONIGHT...REDUCING THE GRADIENT. GMZ430-432-435-452-455-202130- /O.CAN.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 326 PM CDT FRI MAY 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA BUT WILL REMAIN HIGH ENOUGH TO WARRANT CAUTION UNTIL SUNDOWN. $$ GMZ450-202130- /O.CAN.KLCH.SC.Y.0092.000000T0000Z-110521T0000Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- 326 PM CDT FRI MAY 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA BUT WILL REMAIN HIGH ENOUGH TO WARRANT CAUTION UNTIL SUNDOWN. $$ GMZ470-472-475-210000- /O.CON.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 326 PM CDT FRI MAY 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at May 19, 11:52 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, May 19, 11:52 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CDT THU MAY 19 2011
...06Z TAF DISCUSSION...
.AVIATION...
MVFR/VFR. LATEST SURFACE OBSERVATIONS ACROSS THE FORECAST AREA
INDICATE GUSTY SOUTHEAST WINDS CONTINUE AS TIGHT PRESSURE GRADIENT
REMAINS IN PLACE BETWEEN LOW PRESSURE ACROSS THE PLAINS AND HIGH
PRESSURE IN THE SOUTHEAST CONUS. WINDS ARE EXPECTED TO REMAIN
NEAR/ABOVE THE 12 KNOT THRESHOLD THROUGH THE NIGHT AT
KLCH/KBPT/KARA WITH OCCASIONAL GUSTS OVER 20 KNOTS. SOUTHEAST
WINDS TO INCREASE ONCE AGAIN AFTER 14Z FRIDAY MORNING WITH GUSTS
NEAR 30 KNOTS POSSIBLE AT ALL AIRPORTS. LOW LEVEL MOISTURE ALSO
CONTINUES INCREASING AS NOTED BY DEWPOINTS IN THE UPPER 60S/LOW
70S AND EXTENSIVE LOW CLOUD COVER. MVFR CIGS AT ALL AIRPORTS
TONIGHT WILL LIFT TO VFR AT KAEX/KLFT/KARA BUT REMAIN MVFR AT
KLCH/KBPT. MODELS CONTINUE TO DIFFER ON POTENTIAL FOR CONVECTION
ON FRIDAY WITH 00Z NAM AND GFS SUGGESTIVE OF ACTIVITY AFFECTING
KBPT/KLCH/KAEX TOMORROW AFTERNOON BUT 00Z 4.0KM WRF AND 12Z ECMWF
KEPT ALL AREAS DRY. HAVE MAINTAINED MENTION OF VCSH AT THESE
AIRPORTS AFTER 14Z DUE TO THE UNCERTAINTY.
05
.PREV DISCUSSION... /ISSUED 655 PM CDT THU MAY 19 2011/
..00Z TAF DISCUSSION...
AVIATION...
MVFR/VFR. LATEST SURFACE OBSERVATIONS ACROSS THE FORECAST AREA
INDICATE GUSTY SOUTHEAST WINDS CONTINUE AS TIGHT PRESSURE GRADIENT
REMAINS IN PLACE BETWEEN LOW PRESSURE ACROSS THE PLAINS AND HIGH
PRESSURE IN THE SOUTHEAST CONUS. WINDS EXPECTED TO REMAIN AROUND
12 KNOTS THROUGH THE NIGHT AT KLCH/KBPT/KARA WITH OCCASIONAL
HIGHER GUSTS. LOW LEVEL MOISTURE ALSO CONTINUES TO INCREASE AS
NOTED BY DEWPOINTS IN THE UPPER 60S/LOW 70S AND EXTENSIVE CLOUD
COVER. MVFR CIGS TO CONTINUE THROUGH TOMORROW AT KLCH/KBPT WITH
MVFR CIGS SPREADING INTO THE REMAINING AIRPORTS LATER THIS
EVENING/EARLY TONIGHT. SOUTHEAST WINDS TO INCREASE ONCE AGAIN
FRIDAY MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE AT ALL AIRPORTS.
MODELS CONTINUE TO SUGGEST SOME SHOWERS OR POSSIBLE TSRA MAY
AFFECT KBPT/KAEX/KLCH TOMORROW AND HAVE ADDED MENTION OF VCSH TO
TAFS AFTER 14Z.
05
PREV DISCUSSION... /ISSUED 442 PM CDT THU MAY 19 2011/
DISCUSSION...
LATEST WATER VAPOR IMAGERY/UPPER AIR ANALYSIS SHOWED A RIDGE AXIS
STRETCHING FROM THE SOUTHERN GULF OF MEXICO TO THE MID MISSISSIPPI
RIVER VALLEY...FLANKED BY AN UPPER LOW OVER THE OHIO VALLEY TO
THE EAST...AND ANOTHER OVER THE FOUR CORNERS TO THE WEST.
AT THE SFC...HIGH PRESSURE RIDGED FROM THE W ATLANTIC INTO THE NE
GULF OF MEXICO...WHILE A STRONG AREA OF LOW PRESSURE WAS NOTED
OVER WRN KANSAS.
THE GRADIENT BETWEEN THESE TWO FEATURES...ALONG WITH 20-30KT WINDS
AROUND 1K FT OVER EAST TEXAS...COASTAL LOUISIANA...AND THE GULF
WATERS...HAS RESULTED IN GUSTY SOUTHEAST WINDS THIS AFTERNOON.
INLAND WINDS WILL CONTINUE TO GRADUALLY SUBSIDE AS WE HEAD INTO
THIS EVENING...BUT WILL LIKELY REMAIN GUSTY ACROSS COASTAL PARTS
OF SE TX/SRN LA. WINDS WILL PICK UP AGAIN TOMORROW...AND ANOTHER
ADVISORY IS POSSIBLE FOR COASTAL SE TX/SRN LA.
FORECAST MODELS ARE IN GENERALLY GOOD AGREEMENT WITH THE SYNOPTIC
PATTERN IN THE SHORT TERM...AND SHOW MULTIPLE IMPULSES OF ENERGY
EJECTING ACROSS EAST TEXAS AHEAD OF THE MAIN UPPER LOW TO THE
WEST. THE FIRST LOOKS TO LIFT FROM AROUND THE HOUSTON AREA TOWARD
THE ARKLATEX DURING THE DAY FRIDAY...WITH ANOTHER ON ITS HEELS FOR
FRIDAY EVENING. THESE WILL TRACK CLOSEST TO THE REGION...AND OFFER
OUR GREATEST CHANCE OF PRECIPITATION. THE FINAL SPOKE IS PROGGED
TO PIVOT THROUGH THE ARKLATEX ON SATURDAY...A LITTLE FARTHER TO
THE NORTHWEST THAN THE INITIAL TWO.
EXACTLY HOW CONVECTION EVOLVES FROM THESE SCENARIOS IS UNCERTAIN...AND
MUCH LIKE OUR LAST RAINFALL EVENT...WILL LIKELY DEPEND ON UPSCALE/EARLIER
MESOSCALE FEATURES. ALTHOUGH MODELS SHOW CONSIDERABLE CAPE AND LITTLE
INHIBITION ACROSS EAST TEXAS INTO CENTRAL LOUISIANA TOMORROW...0-6KM
SHEAR IS PROGGED TO BE SOMEWHAT MARGINAL...WHICH SHOULD LIMIT THE
OVERALL SEVERE WEATHER THREAT.
RAIN CHANCES COME TO AN END ON SUNDAY AS THE UPPER LOW LIFTS OUT
TO THE NORTHEAST...WITH QUASI-ZONAL SOUTHWESTERLY FLOW ALOFT...AND
A MID LEVEL THERMAL RIDGE KEEPING A LID ON ANY CONVECTION. GLOBAL
MODELS DIVERGE MID TO LATE NEXT WEEK WITH THE NEXT PACIFIC TROF
PROGGED TO MOVE ACROSS THE CONUS...WITH THE GFS TAKING A FARTHER
SOUTH TRACK THAN THE ECMWF...AND OFFERING GREATER RAINFALL
POTENTIAL. INHERITED 20 PERCENT WAS RETAINED.
MARINE...
FALLING PRESSURES ACROSS WEST TEXAS ARE GENERATING LARGE DIFFERENCES-
IN-PRESSURE ACROSS THE COASTAL WATERS. MODERATE SOUTHERLY WINDS ARE
THE RESULT. IN ADDITION...THE PERSISTENT SOUTHERLY WINDS WILL CAUSE
A MINOR TIDAL PILE-UP.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 86 74 86 75 / 10 30 20 10 10
KBPT 76 83 74 85 74 / 10 30 30 20 10
KAEX 72 86 72 89 72 / 10 40 20 20 10
KLFT 74 88 74 87 74 / 10 20 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 10 AM CDT FRIDAY FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, May 20, 4:44 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 444 AM CDT FRI MAY 20 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-210945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 444 AM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ...SMALL CRAFT ADVISORY UNTIL 7 PM FOR ALL COASTAL WATERS... ...WINDY ADVISORY FOR PARISHES AND COUNTIES IN SOUTHEAST TEXAS AND SOUTHERN LOUISIANA UNTIL 7 PM... FLOODING CONTINUES IN THE ATCHAFALAYA BASIN. PLEASE LOOK AT OUR WEBSITE FOR THE LATEST INFORMATION. BURN BANS CONTINUE FOR ALL COUNTIES IN SOUTHEAST TEXAS AND CAMERON AND JEFFERSON DAVIS PARISHES IN SOUTHWEST LOUISIANA. DROUGHT CONDITIONS CONTINUE ACROSS A LARGE SWATH OF SOUTHEAST TEXAS AND SOUTHERN LOUSIANA. BRISK WINDS WILL BE FROM THE SOUTHEAST AROUND 15 TO 20 MPH AND GUSTY. THE FIRE RISK REMAINS ELEVATED TODAY AS STRONG WINDS AND DRY GROUND PERSIST. A CHANCE OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THIS LATEST CHANCE FOR RAIN WILL BRING GENERALLY LESS THAN .10 OF AN INCH TO ANY ONE LOCATION...AND THEREFORE WILL NOT AFFECT DROUGHT CONDITIONS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING WILL CONTINUE IN THE ATCHAFALAYA BASIN. PLEASE LOOK AT OUR WEBSITE FOR THE LATEST INFORMATION. BURN BANS CONTINUE FOR ALL COUNTIES IN SOUTHEAST TEXAS AND CAMERON AND JEFFERSON DAVIS PARISHES IN SOUTHWEST LOUISIANA. AFTERNOON TEMPERATURES WILL RANGE FROM THE MID 80S TO NEAR 90 INTO THE WEEKEND ON SOUTHEAST WINDS. THERE IS A SLIGHT CHANCE FOR SHOWERS OVER THE LAKES REGION IN SOUTHEAST TEXAS AND CENTRAL LOUISIANA LATE THURSDAY INTO FRIDAY. THE ELEVATED FIRE THREAT WILL CONTINUE INTO NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 4:44 AM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 11 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.